# SDR SB04126

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE SEAT MOUNTED AND BULL NOSE EMERGENCY ESCAPE PATH LIGHTING, IN THE MID-CABIN, INOPERATIVE.  MAINTENANCE TROUBLESHOT PROBLEM TO THE MID-CABIN BATTERY PACKS.  REMOVED AND REPLACED MID-CABIN BATTERY PACKS.  OPERATIONAL CHECK GOOD.
